JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 4, Article 96
Hadamard Type Inequalities for $m$-Convex and $(\alpha,m)$-Convex Functions

    Authors: M. Klaricic Bakula, M. E. Özdemir, Josip E. Pecaric,  
    Keywords: $m$-convex functions, $(lpha,m)$-convex functions, Hadamard's inequalities  
    Date Received: 03/03/08  
    Date Accepted: 31/07/08  
    Subject Codes:

26D15, 26A51.

    Editors: Edward Neuman,  

In this paper we establish several Hadamard type inequalities for differentiable $ m$-convex and $ (lpha,m) $-convex functions. We also establish Hadamard type inequalities for products of two $ m$-convex or $ (lpha,m) $-convex functions. Our results generalize some results of B.G. Pachpatte as well as some results of C.E.M. Pearce and J. Pecaric.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login